The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • O. Angel and G. Ray, Classification of half planar maps, Ann. Probab. To appear., (2013). arXiv:1303.6582.
  • Angel, Omer; Schramm, Oded. Uniform infinite planar triangulations. Comm. Math. Phys. 241 (2003), no. 2-3, 191--213. MR2013797
  • Benjamini, Itai. Random planar metrics. Proceedings of the International Congress of Mathematicians. Volume IV, 2177--2187, Hindustan Book Agency, New Delhi, 2010. MR2827966
  • Benjamini, Itai; Schramm, Oded. Recurrence of distributional limits of finite planar graphs. Electron. J. Probab. 6 (2001), no. 23, 13 pp. (electronic). MR1873300
  • Bettinelli, Jérémie. The topology of scaling limits of positive genus random quadrangulations. Ann. Probab. 40 (2012), no. 5, 1897--1944. MR3025705
  • Chapuy, Guillaume; Féray, Valentin; Fusy, Éric. A simple model of trees for unicellular maps. J. Combin. Theory Ser. A 120 (2013), no. 8, 2064--2092. MR3102175
  • Chapuy, Guillaume; Marcus, Michel; Schaeffer, Gilles. A bijection for rooted maps on orientable surfaces. SIAM J. Discrete Math. 23 (2009), no. 3, 1587--1611. MR2563085
  • sc B. Gosztonyi, Uniform infinite triangulations on the sphere and on the torus., MSc thesis ELTE TTK, (2012).
  • Goupil, Alain; Schaeffer, Gilles. Factoring $n$-cycles and counting maps of given genus. European J. Combin. 19 (1998), no. 7, 819--834. MR1649966
  • Kesten, Harry. Subdiffusive behavior of random walk on a random cluster. Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), no. 4, 425--487. MR0871905
  • Petrov, V. V. Sums of independent random variables. Translated from the Russian by A. A. Brown. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 82. Springer-Verlag, New York-Heidelberg, 1975. x+346 pp. MR0388499
  • sc G. Ray, Large unicellular maps in high genus. arXiv:1307.1224.
  • Walsh, T. R. S.; Lehman, A. B. Counting rooted maps by genus. I. J. Combinatorial Theory Ser. B 13 (1972), 192--218. MR0314686

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.